MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 IRRIGATION FAST FLOW DISPOSABLES; FAST FLOW - IRRIGATION

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 IRRIGATION FAST FLOW DISPOSABLES; FAST FLOW - IRRIGATION
Catalog Number IR-500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.H3 - other: device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
Gcm received an email on 31-dec-2024 via service cloud from (b)(6) , a complaint coordinator from medline industries, lp on behalf of (b)(6).This is regarding an irrigation set 10/ca with list number ir-500 and lot number 6027260.Product was manufactured on 25-jun-2024 and will expire on 25-jun-2028 and has a purchase order number of 4517960583.It was stated in the report that their customer has had leaking issues with this product.Samples of the defective product are available for investigation.Status of the product at the time of the event was unknown.There was unknown patient involvement, but no patient harm/adverse event was being reported.Crasonable (b)(6) 2025.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual and functional testing could not be performed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
LEVEL 1 IRRIGATION FAST FLOW DISPOSABLES
Common Device Name
FAST FLOW - IRRIGATION
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21191149
Report Number9617604-2025-00073
Device Sequence Number8795771
Product Code LGZ
UDI-Device Identifier20695085450006
UDI-Public(01)20695085450006(17)280729(10)6027260
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIR-500
Device Lot Number6027260
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date04/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown